MathSciNet Relay Station
MathSciNet bibliographic data
MR1912914 93B05 (35B37 35L20 65M06)
Micu, Sorin Uniform boundary controllability of a semi-discrete 1-D wave equation. Numer. Math. 91 (2002), no. 4, 723–768.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement